MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Catalog Number 9-ITV09F45/80
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a 25mm amplatzer pfo occluder was chosen for implant using a 9f amplatzer torqvue delivery system.The patient was under conscious sedation.During procedure, the delivery system was put into the body.After the sheath entered the body, the inner core was withdrawn.The amplatzer pfo occluder was loaded.The outer sheath was connected to the syringe to contain physiological saline.The connectors were all tightly connected.When the syringe was withdrawn, air leakage was found in the sheath.No air was visualized in the patient.The physician believed that the sheath connection was not air tight.The guidewire was exchanged.The delivery system was replaced with another 9f amplatzer torqvue delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported as stable.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of air leakage was found in the sheath could not be confirmed.The device was returned to abbott, and the delivery cable was inserted through the hemostasis valve and tightened.A syringe was attached to the stopcock, the components were submerged, and then were flushed with water to remove the air.The loader was then connected to the sheath and flushed with water and examined.No bubbles or leaks were found.Then entire delivery system was submerged in water again and flushed with air to check for leaks, and no leaks were found in any connections.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.The cause of reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19638998
Report Number2135147-2024-03149
Device Sequence Number7093164
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)260930(10)10017783
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number9-ITV09F45/80
Device Lot Number10017783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER PFO OCCLUDER, 9-PFO-025
Patient Age43 YR
Patient SexMale
Patient Weight55 KG